Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/6727
Title: Finite sample properties of a modification of the limited information maximum likelihood estimator
Authors: Swamy, P A V B
Mehta, J S
Iyengar, N Sreenivasa
Keywords: Estimators
Econometrics
Coefficients
International economics
Mathematical moments
Approximation
Issue Date: Dec-1983
Citation: Sankhya; Series B, v.45, no.3, p.389-397
URI: http://hdl.handle.net/123456789/6727
Appears in Collections:Mathematics and Statistics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.